# SDR DXTA2021121753730

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr
- Aircraft serial: 9657
- Aircraft time: 7,006 hours, 2,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 260014T40SA
- Part serial: 447VCG
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER LANDING AND DEPATURE OF PAX. MED CLOSED ITSELF W/O CREW INPUT. BOTTOM STEP (WHICH SHOULD FOLD INWARD) REMAINED OPEN AND WAS BANGING AGAINST DOOR UPPER JAM AS DOOR WAS ATTEMTING TO COMPLETE CLOSING CYCLE. DOOR ACTIVATION  BUTTON WAS PRESSED IN ATTEMPT TO ABORT ACTIVTION. DOOR CONTINUED TO BANG AGAINST FUSELAGE. I WAS ABLE TO PHYSICALLY PUSH AGAINST DOOR AND PULL BOTTOM STEP INTO AIRCRAFT WHICH ALLOWED DOOR TO CLOSE AND LATCH. AFTER A FEW MINUTES I REOPENED DOOR IN NORMAL ACTION AND DOOR APPEARED TO OPEN NORMALLY.   DOOR WILL NOW NOT  OPERATE AT ALL IN THE NORMAL ELECTRIC CLOSING MODE. // SIGNOFF// INSPECTED FUSELAGE AFFECTED AREAS, NO DEFECTS NOTED. INTERCHANGE POSITIONS OF ROE #1 AND ROE #2 IAW GLOBAL 6000AMM CHAPTER 44-10-40. SBL-02612/16/21 REMOVED PASSENGER DOOR CABIN SWITCH PANEL AN · INSTALLED A NEW SWITCH PANEL IAW GLOBAL 6000 SMM CHAPTER 44-10-72 SWITCH PANEL AND PASSENGER DOOR OPERATION CHECKED GOOD IAW GLOBAL 6000 AMM CHAPTER 52-11-00
